Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 18, Issue 10, 2016
Metadata
 

Symplectomorphism group relations and degenerations of Landau–Ginzburg models
Colin Diemer, Ludmil Katzarkov and Gabriel Kerr
pp. 2167–2271
Abstract | Full-Text PDF (692 KB) | Metadata

A categorification of non-crossing partitions
Andrew Hubery and Henning Krause
pp. 2273–2313
Abstract | Full-Text PDF (286 KB) | Metadata

Kirkwood gaps and diffusion along mean motion resonances in the restricted planar three-body problem
Jacques Féjoz, Marcel Guardia, Vadim Kaloshin and Pablo Roldán
pp. 2315–2403
Abstract | Full-Text PDF (1398 KB) | Metadata

Overconvergent subanalytic subsets in the framework of Berkovich spaces
Florent Martin
pp. 2405–2457
Abstract | Full-Text PDF (352 KB) | Metadata